JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 113
Upper estimates for Gâteaux Differentiability of Bump Functions in Orlicz-Lorentz Spaces

    Authors: B. Zlatanov,  
    Keywords: Orlicz function, Orlicz-Lorentz space, Smooth bump functions.  
    Date Received: 29/01/07  
    Date Accepted: 17/11/07  
    Subject Codes:

46B25, 40E30.

    Editors: Constantin P. Niculescu,  

Upper estimates for the order of Gâteaux smoothness of bump functions in Orlicz-Lorentz spaces $ d(w,M,$$ Gamma$$ )$, $ Gamma$ uncountable, are obtained. The best possible order of Gâteaux differentiability in the class of all equivalent norms in $ d(w,M,$$ Gamma$$ )$ is found.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login